“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6715
School of Physics
  Title:   An Exactly Solvable Two-Way Traffic Model with Ordered Sequential Update
1.  M.E. Fouladvand
2.  H. W. Lee
  Status:   Published
  Journal: Phys. Rev. E
  No.:  95
  Vol.:  60
  Year:  1999
  Pages:   6465-6479
  Supported by:  IPM
Within the formalism of matrix product ansatz, we study a two-species asymmetric exclusion process with backward and forward site-ordered sequential update. This model, which was originally introduced with the random sequential update, describes a two-way traffic flow with a dynamic impurity and shows a phase transition between the free flow and traffic jam. We investigate the characteristics of this jamming and examine similarities and differences between our results and those with random sequential update.

Download TeX format
back to top
scroll left or right